# SDR QXEA200702013

- Difficulty date: December 20, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 14,043 hours, 10,611 cycles
- Engine: Pwc PW150A
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 2463. FLIGHT ATTENDANT CANNOT ARM THE THE EMERGENCY LIGHTS OR TEST THEM IN THE CABIN. THE F/O CANNOT ARM OR TEST THEM EITHER. THE EMERGENCY LIGHTS DISARM CAUTION LIGHT ALSO FAILS TO ILLUMINATE WITH THE EMERGENCY LIGHTS SWITCH (IN THE COCKPIT) IN EITHER POSTION.  MAINTENANCE FOUND THE CONNECTOR PLUG 3351 P2 DISCONNECTED OB OF THE GALLEY CLOSET. CONNECTED THE PLUG. EMERGENCY LIGHTS SYSTEM CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
